Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Blood in urine. On warfarin for DVT on the leg. Urinalysis showing blood. Treatment?

bleeding in urine on warfarin (due to dvt in leg three weeks ago). 38 years male. tests (urinalysis , ultrasound all seem normal. urinalysis indicate bleeding of four plusses.

dosage now 2.5mg INR now 3.12 down from 5.7 and 3.7 respectivly
still blood in the urine for second day. what are my options. i have been asked to do another urinakysis to see if it will go down
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
Oncologist, Surgical 's  Response
Dear Sir,

Sorry to hear about your problem. Your bleeding is definitely due to the warfarin you are consuming and it is best that you get the dose of warfarin titrated as soon as possible otherwise the bleeding will not stop.
You should consult your physician and even discuss stopping the drug for a few days and then resuming it once your bleeding starts.
Your previous INR was very high and gradually it is reaching the target range.

Hoping for the best.
Answered: Tue, 30 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor